# SDR UALA2012042402481

- Difficulty date: April 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 56,566 hours, 6,746 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE INBOARD CORE COWL FWD RUB STRIP IS DAMAGED.  REPLACED DAMAGED SECTION OF RUBSTRIP ON NR 3 ENG INBOARD CORE COWL LEADING EDGE.
